# SDR BQVA2010030100005

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 12,404 hours, 6,933 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 920070
- Part serial: S09520061
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED FROM KHPN EN ROUTE TO KFPR.  CREW SELECTED GEAR HANDLE DOWN AND RECEIVED A RED HANDLE WARNING INDICATION.  AIRCRAFT FLEW PAST CONTROL TOWER TO VERIFY THE LANDING GEAR WAS DOWN.  RETRACTED LANDING GEAR AND DIVERTED TO KPBI AND LANDED WITH OUT INCIDENT.  AIRCRAFT WAS BROUGHT TO GENERAL DYNAMICS WHERE THE LEFT MAIN LANDING GEAR DOWN AND LOCKED SWITCH WAS REPLACED.
